# SDR CALA9800601

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16804
- Make and model: Doug DC-9-82
- Aircraft serial: 49246
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cables
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE PULL FROM INTERIOR RELEASE HANDLE WAS LOW AT SIX POUNDS.  AN ADJUSTMENT/TEST WAS PERFORMED IAW WORK CARD 08-5350-1-0008 AND PULL TEST WAS WITHIN SPECIFICATIONS AT 20 POUNDS.
